# SDR MASA200700182

- Difficulty date: April 3, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Aircraft time: 16,898 hours, 15,204 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Condition: Unknown
- Location: Door Warning
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7172 GSP - LT EMERG DOOR CTN IN FLIGHT.  MX COULD NOT DUPLICATE.
